MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULR STENT GRAFT
Model Number FEM06080
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation based on the investigation of the returned catheter sample it was confirmed that the user could only partially deploy the stent graft.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem06080 endovasculr stent graft allegedly experienced failure to deploy and a misfire.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) year old female patient's weight was not provided.

Brand Name
FLUENCY PLUS ENDOVASCULR STENT GRAFT
Common Device Name
ENDOVASCULR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9189086
Report Number2020394-2019-03927
Device Sequence Number2448951
Product Code PFV
UDI-Device Identifier04049519008400
UDI-Public(01)04049519008400
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM06080
Device Catalogue NumberFEM06080
Device Lot NumberANCT1529
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/14/2019
Patient Sequence Number1